# SDR 2008FA0000838

- Difficulty date: November 21, 2008
- Submitted: November 21, 2008
- Operation: General aviation
- Aircraft: N767VA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 78,855 hours, 19,245 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7732873
- Part serial: L04011
- Condition: Fractured
- Location: Zone 400
- Part time: 77,387 hours, 77,387 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON PRECOOLER CRACKED IN SEVERAL PLACES.  REMOVED AND REPLACED NR1 ENG PRECOOLER IAW MM 36-11-15. WORK PERFORMED ON NR 35501 S/O 599197.
